0 lives impacted in the last 24 hrs Learn More
I have osteopenia,
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment3 Comments
I took Boniva 3 times, (3 months), and suddenly had symptoms that were ruining my daily life. I could barely eat, and had burning pain below my chest. I was constipated, and waiting all day to go to the bathroom, plus gas pains that shot up my back to name a few. I got really scared that I might have colon cancer. After several tests, including an endoscopy, I was diagnosed with ulcers. They were caused by Boniva, and are not a small symptom. I could not go about my usual activities until I had treatment. I did not have the H.Pylori bacteria that is often associated with ulcers (and can be the cause), which further convinced my doctor that they were caused by Boniva.July 27, 2016 - 6:40pm
Took 1st dose of Boniva last month without problem. Yesterday I took as directed and an hour later began to feel unwell - getting continually worse as the day progressed. Worst Migraine in many years, profuse sweating, chills, nausea, aches all over. Didn't eat or drink anything unusual. No one else in family was ill- Finally feeling human again, after 15 hrs,! Should I try again next month?August 13, 2014 - 5:32pm
Just be careful when taking bisphosphonates. If you step down and you get a sharp pain in your thigh, you may have a hairline fracture due to the medication.May 12, 2012 - 4:39pm